Odd wheels in graphs
Xu, BG; Jin, GP; Liu, ZH
2002
Source PublicationJOURNAL OF COMBINATORIAL THEORY SERIES B
ISSN0095-8956
Volume84Issue:2Pages:12,213-224
AbstractFor k greater than or equal to 1 the odd it-heel of 2k + 1 spokes, denoted by W2k+1 is the graph obtained from a cycle of length 2k + 1 by adding a new vertex and joining it to all vertices of the cycle. In this paper it is shown that if a graph G of order n with minimum degree greater than 7n/12 is at least 4-chromatic then G contains an odd wheel with at most 5 spokes. (C) 2001 Elsevier Science (USA).
Subject AreaMathematics
Indexed BySCI
Language英语
WOS IDWOS:000174627100003
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/5335
Collection中国科学院科技政策与管理科学研究所(1985年6月-2015年12月)
Recommended Citation
GB/T 7714
Xu, BG,Jin, GP,Liu, ZH. Odd wheels in graphs[J]. JOURNAL OF COMBINATORIAL THEORY SERIES B,2002,84(2):12,213-224.
APA Xu, BG,Jin, GP,&Liu, ZH.(2002).Odd wheels in graphs.JOURNAL OF COMBINATORIAL THEORY SERIES B,84(2),12,213-224.
MLA Xu, BG,et al."Odd wheels in graphs".JOURNAL OF COMBINATORIAL THEORY SERIES B 84.2(2002):12,213-224.
Files in This Item:
File Name/Size DocType Version Access License
Odd wheels in graphs(115KB) 开放获取--View Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, BG]'s Articles
[Jin, GP]'s Articles
[Liu, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, BG]'s Articles
[Jin, GP]'s Articles
[Liu, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, BG]'s Articles
[Jin, GP]'s Articles
[Liu, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Odd wheels in graphs.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.